# SDR AALA201911209006

- Difficulty date: November 14, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 55,578 hours, 22,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A81236
- Condition: Corroded
- Location: Bs 802
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT DOOR CUT OUT LOWER SILL PLATE AT BS 802 AND S24R. REPLACED SILL PLATE PER AARD 51-00-05 AND SRM 53-60-15.
